# SDR UIEA2019112765959

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,797 hours, 19,118 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 17433
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE STARTER MESSAGE ON START, NO N2 ROTATION.( REMOVED AND REPLACED LEFT ENGINE STARTER IAW AMM 80-11-01/401, OPS TEST GOOD. )
